# SDR SWIA200514857

- Difficulty date: April 9, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Aircraft time: 43,256 hours, 52,956 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 3081401003
- Part serial: 0494
- Condition: Malfunctioned
- Location: Rudder
- Part time: 5,819 hours, 7,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ONCE AIRBORNE, RIGHT RUDDER WOULD ONLY MOVE HALF WAY.  REPLACED BLUE SYSTEM RUDDER ACTUATOR IAW EMB MM 27-22-02 , OPERATIONAL CHECK IAW EMB MM 27-24-00 GOOD.
